It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello everyone, I am new to writing on this board but have been hanging around for a few weeks. Well let me tell you my story:

I am 29 years old and about 3 years ago my grandmother gave me a couple of Vicoden for a sprained leg. Now the feeling I got was awesome so I went to the Doctor and got a prescription for it. Well I did not stop taking it after the pain in my leg was gone. So as time goes on and the longer I took the Vicoden the higher the does was. I was up to 40 Lortab 10mg per day. I couldnot stop them even though I would throw up everything I ate everytime. I was so sick of it that I decided to get help. I told my mother everything(I am not married so moms the one) and the same day checked myself into rehab. Now this rehab place was the worst, the would not let me do anything but sit in a room. No going to the cafeteria, outside, or the the rec room. I was to stay in the room and "detox" with a patch of Clonidine(sp?) Well I could not handle it, I checked myself out AMA and went home. I had not had a Lortab in about a day and a half and I felt horrible, well I did not have anymore pills and was craving so bad that I shot myself up with Demerol(I forgot to say I work for a Doctor). I shot uo 3 times until I was in a car accident because I was loaded. I was taken by ambulance to the ER and found I had a broken breastbone. Well the ER doc gave me Ultram instead of any pain meds(my mother would not let them give me any kind of hydrocodone. So I took the Ultram and now am up to 30 pills a day. I ran out about a week ago for a day and had severe W/D...I got hotflashes, sweats, stomach ache but the very worst was I could not sleep at all(I was up the entire night) because it felt like my legs and arms were going to jump out of their skin. The was the most horrible feeling in the world. Well I have decided that I am going to be clean. I am staying with my mother this weekend to help me through the first couple of days. I can handle most of the symptoms of the W/D except for one...the legs and arm felling like they are jumping out. I have no pills and could not get them if I wanted to. I did not get my normal "weekend supply" because I have made up my mind.
My question is: Is there anything or any medication that will take away that feeling in my arms and legs so I can sleep. I have to sleep. I am starting Effexor XR tommorrow and have Donnatol for the cramping and I also have some Flexaril. Will Flexaril help with my arms and legs? I hope someone can help me with this because I am scared of what is coming. I will be bothering you guys to help me get through if that is alright. Anyway, can someone help me.
Thanks

Tim





All times are GMT -7. The time now is 10:16 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!